# SDR ABXA080184

- Difficulty date: June 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 75,095 hours, 35,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T83208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF R1 DOOR CUTOUT HAD CRACKS IN BOTH SKIN LAYERS.  REPAIRED DOOR CORNER IAW B767 SRM 53-10-01.  (A)
